71230members
374204posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Loss of Libido whilst on Hormone Therapy

4 REPLIES 4
newey47
Member

Re: Loss of Libido whilst on Hormone Therapy

thanks for that - I have sent for my free sample first lol x
penelopeanne
Member

Re: Loss of Libido whilst on Hormone Therapy

It's at least a couple of months since I last looked at this forum... and since then we have moved and I've had my 6-month post-surgery checkup. All okay.
But just to report... it can happen again, probably when you least expect it!!
Don't give up - but perhaps don't try too hard.
Trisha_51
Member

Re: Loss of Libido whilst on Hormone Therapy

Hi Airlinelady, I actually posted a reply on the January Jems thread before I spotted this one. I've put some suggestions re advice from BC nurse about oestrogen rings and creams and a link to the website for Yes organic moisturisers/lubricants on there.
Hope this many be of some help, best wishes Pat x
poemsgalore
Member

Re: Loss of Libido whilst on Hormone Therapy

Hi,
I don't know if this information I found will be of help to you.
"Sylk lubricant a highly effective vaginal atrophy treatment. A new generation, high performance lubricant, Sylk is made with natural ingredients and is easy to use. Unlike standard lubricants, Sylk contains no nasty chemicals or hormones; Sylk is a paraben-free lubricant. Sylk natural lubricant has a pH the same as skin - so you can be confident it will provide gentle and safe lubrication. Sylk is suitable for use with condoms and tampons.
Sylk provides dual action moisturisation and lubrication so can be used for everyday comfort and lovemaking. Sylk works by moisturising and lubricating sensitive tissues. Because of its' unique formulation, Sylk feels as close to natural vaginal lubrication as is possible.
Sylk natural lubricant is the brand of choice for gynaecologists, consultants, GPs and nurses throughout the NHS as well as Relate and Macmillan. "
Here is the link to the website in case you would like to read more.
http://www.sylk.co.uk/about-sylk
Poemsgalore xx
Airlinelady
Member

Loss of Libido whilst on Hormone Therapy

Ladies, this might be a difficult question, but it is something I have had on my mind for a couple of months now. My cancer was a result of hormonal changes (menopause) according to my Breast Consultant. I know many of you younger ladies have had a 'forced menopause' and that you have probably have had to deal with those side-effects almost instantly when you started chemo. Therefore any therapy with hormones e.g. HRT have to be ruled out completely.
I am nearing the end of chemo (one more to go) and will have to take anti-hormone meds long term. Now my problem is accepting that my libido has almost completely gone and will probably stay gone during the years that I am on the meds and also even trying to be loving for the sake of my husband is difficult because of discomfort (dryness). Now I have used Replens... which has not been that great. The ones that appear to really help do have a small level of hormones e.g. Estring (a ring which you insert and retain for 3 months) but have seen on the Internet that the amount of hormone is so small that it might not be harmful to us?
I'm not sure if this subject will be of interest to you and maybe I should consider putting this matter elsewhere on this website. I also apologise if anyone feels offended or uncomfortable with anything that I have written. My husband and I have a wonderful relationship and everything we have been through recently has actually brought us even closer mentally. However, I miss the physical loving side of our relationship and will do all I can to get it back when I am through the poison. I would be interested in your thoughts.